No Cover Image

Journal article 1188 views

On the finite-sample size distortion of smooth transition unit root tests

Steve Cook Orcid Logo, Dimitrios Vougas

Statistics & Probability Letters, Volume: 70, Issue: 3, Start page: 175

Swansea University Authors: Steve Cook Orcid Logo, Dimitrios Vougas

Full text not available from this repository: check for access using links below.

Published in: Statistics & Probability Letters
ISSN: 0167-7152
Published: 2004
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Humanities and Social Sciences
Issue: 3
Start Page: 175